REGISTER TODAY!

Event Date: 
October 27, 2009

Registration: 
08:30

Event Time: 
09:00 – 16:00

Event Location:
Hilton Harrisburg
One North Second Street 
Harrisburg, PA 17101
(717) 233-6000
 

About the Conference

We invite you to join us for a day of developer-oriented technical sessions, featuring the Microsoft Visual Studio Team System, .NET Framework, .NET Services Service Bus, Silverlight 3 and Internet Explorer 8. These exciting technologies enable entirely new types of applications to be built in record time. Learn how Microsoft Visual Studio Team System (VSTS) helps software development teams deliver complex software solutions more successfully.  The Microsoft Visual Studio Team System platform provides software development lifecycle tools aimed at enforcing best practices for the roles performed by team members - project managers, architects, developers, database professionals, and testers.  The presentation on VSTS will provide an insight in to VSTS as an integration platform that improves communication and collaboration between team members throughout the entire development process. 

 

The next presentation will focus on architecting application security using .NET and Active Directory. This will be followed by a session on Microsoft .NET Service Bus that will show how easy it is to connect applications together over the Internet. Services that register on the Bus can easily be discovered and accessed, across any network topology. These services run on the Windows Azure platform, providing a Service Bus and an Access Control Service to bridge assets across cloud, on-premises, or hosted deployment locations, and to interoperate across languages, platforms, and standards.

 

The afternoon session begins with a presentation on Silverlight 3 where you will discover the ability to create rich, visually stunning, interactive content and applications that run on multiple browsers and operating systems. This session will also discuss the touch API and features available to develop applications for Windows 7. The final session of the day features Windows Internet Explorer 8 - ushering in a new wave of browser innovation from Microsoft, including Web Slices and Accelerators, while maintaining compatibility with today's Web standards. This presentation will cover several new aspects of Internet Explorer 8 from a developer's perspective. The session will provide an overview of Internet Explorer 8 application compatibility features, and will include practical examples of using Web Slices and Accelerators to increase the stickiness and usefulness of an existing site.

 

The day’s sessions will target Developers, Architects and Web designers, be very much demonstration oriented, and will be delivered by seasoned developers with experience in Government and Public Sector. Seize this opportunity to immerse yourself amidst these exciting new technologies!

 

Who Should Attend

Developers, Architects, Web Designers and technical managers who wish to get an early look at the next advancement in Software Development. 

 

The Agenda

Please note:  Breakfast and lunch will not be provided during this event.

Time

Session

Duration

Presenter

8:30 – 9:00

Registration

 

9:00 – 10:30

Application Lifecycle Management (ALM) with Visual Studio Team System (VSTS)

90 minutes

Piyush Saggi

10:30 – 10:45

Break

15 minutes

10:45 – 11:30

Architecting Application Security using .NET and Active Directory

45 minutes

Modularis

11:30 – 12:30

Developing and Integrating Solutions with the .Net Service Bus

60 minutes

Joel Reyes

12:30 – 1:30

Lunch Break - Attendees will be on their own for lunch

60 minutes

 

1:30 – 2:45

What is New in Silverlight 3?

75 minutes

Pat Weikle

2:45 – 4:00

Enhancing User Experience with Internet Explorer 8

75 minutes

Joel Reyes